MathSciNet Relay Station
MathSciNet bibliographic data
MR367993 55D45 (55G20)
Lin, James P. $H$-spaces with finitely generated cohomology algebras. Bull. Amer. Math. Soc. 80 (1974), 1233–1238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement